Alert archive / Ohio / River Flood Warnings in 2012

River Flood Warning 3, NWS Wilmington, OH

January 26, 2012Hamilton County, Ohio

NWS Wilmington, OH issued this river flood warning at Jan 26, 2012, 8:33 PM EST for Hamilton County, Ohio. It took effect at Jan 26, 2012, 10:30 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2012, 8:33 PM EST (01:33 UTC)
In effect from
Jan 26, 2012, 10:30 PM EST
Expired
Jan 28, 2012, 4:10 AM EST
In force
30 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Great Miami River at Miamitown (MIAO1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WGUS41 KILN 270133
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
833 PM EST THU JAN 26 2012

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC061-271333-
/O.NEW.KILN.FL.W.0003.120127T0330Z-120129T1320Z/
/MIAO1.1.ER.120127T0330Z.120128T0000Z.120129T0720Z.NO/
833 PM EST THU JAN 26 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 7 PM THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE Before midNIGHT AND CONTINUE
  TO RISE TO NEAR 20 FEET BY friday EVENING. THE RIVER WILL FALL 
  bELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT STAGES NEAR 20 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN 
  MIAMI AND WHITEWATER TOWNSHIPS.
  

$$
6 follow-up statements
858 
WGUS81 KILN 270730
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 AM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-271530-
/O.EXT.KILN.FL.W.0003.000000T0000Z-120129T1446Z/
/MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T0846Z.NO/
230 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 1 AM THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES 
  ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
274 
WGUS81 KILN 271019
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 AM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  OHIO BRUSH CREEK ABOVE WEST UNION

OHC061-271819-
/O.CON.KILN.FL.W.0003.000000T0000Z-120129T1446Z/
/MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T0846Z.NO/
519 AM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 4 AM THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES 
  ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$

OHC129-271819-
/O.CON.KILN.FL.W.0004.000000T0000Z-120129T1900Z/
/CRCO1.1.ER.120127T1018Z.120128T0600Z.120129T1300Z.NO/
519 AM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY AFTERNOON.
* AT 4 AM THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 18.0 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR 
  LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE 
  INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD 
  NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK 
  NEAR CIRCLEVILLE.
  

$$

OHC131-145-271819-
/O.EXT.KILN.FL.W.0005.120127T1200Z-120130T1845Z/
/PKTO1.1.ER.120127T1200Z.120129T0000Z.120130T1245Z.NO/
519 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL MONDAY AFTERNOON.
* AT 4 AM THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 22.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE MONDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC001-271803-
/O.CON.KILN.FL.W.0002.000000T0000Z-120127T1803Z/
/WUNO1.1.ER.120127T1152Z.120127T1200Z.120127T1203Z.NO/
519 AM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL THIS AFTERNOON.
* AT 4 AM THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING TO NEAR 15.1 FEET. 
  THE RIVER WILL THEN FALL BELOW FLOOD STAGE LATE THIS 
  MORNING.
* AT STAGES NEAR 15.0 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN 
  ADAMS COUNTY NEAR OHIO BRUSH CREEK.
  

$$
285 
WGUS81 KILN 271602
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 AM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC061-280002-
/O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0504Z/
/MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T2304Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE SUNDAY NIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM THE STAGE WAS 19.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES 
  ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$

OHC129-280002-
/O.EXT.KILN.FL.W.0004.000000T0000Z-120130T0000Z/
/CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T1800Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY EVENING.
* AT 10 AM THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON.
* AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR 
  LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE 
  INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD 
  NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK 
  NEAR CIRCLEVILLE.
  

$$

OHC131-145-280002-
/O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0748Z/
/PKTO1.1.ER.120127T0958Z.120129T0600Z.120131T0148Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE MONDAY NIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL LATE MONDAY NIGHT.
* AT 10 AM THE STAGE WAS 19.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY EARLY SUNDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-280002-
/O.EXT.KILN.FL.W.0006.000000T0000Z-120128T0712Z/
/ENTO1.1.ER.120127T1124Z.120127T1500Z.120128T0112Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE TONIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL LATE TONIGHT.
* AT 10 AM THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH
  OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST 
  LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS.
  

$$
869 
WGUS81 KILN 271947
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC061-280347-
/O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0105Z/
/MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1905Z.NO/
247 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY EVENING.
* AT 1 PM THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL SLOWLY FALL THROUGH SATURDAY. IT WILL START TO FALL MORE
  QUICKLY SATURDAY NIGHT AND DROP BELOW FLOOD STAGE BY EARLY SUNDAY 
  AFTERNOON.


$$

OHC129-280347-
/O.EXT.KILN.FL.W.0004.000000T0000Z-120129T1500Z/
/CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T0900Z.NO/
247 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY MORNING.
* AT 1 PM THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER...
  WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 
  104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF COURSE AND STATE
  ROUTE 762 IN NORTHERN PICKAWAY COUNTY.
 

$$

OHC131-145-280347-
/O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0000Z/
/PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T1800Z.NO/
247 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL MONDAY EVENING.
* AT 2 PM THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-280347-
/O.EXT.KILN.FL.W.0006.000000T0000Z-120128T2136Z/
/ENTO1.1.ER.120127T1124Z.120128T0000Z.120128T1536Z.NO/
247 PM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL SATURDAY AFTERNOON.
* AT 2 PM THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CREST LATE THIS AFTERNOON. THE RIVER WILL THEN FALL 
  BELOW FLOOD STAGE LATE TOMORROW MORNING.
  

$$
490 
WGUS81 KILN 280207
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC061-281007-
/O.EXT.KILN.FL.W.0003.000000T0000Z-120129T2034Z/
/MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1434Z.NO/
907 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 17 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY SATURDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 18 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  

$$

OHC129-281007-
/O.EXT.KILN.FL.W.0004.000000T0000Z-120129T2230Z/
/CRCO1.1.ER.120127T1055Z.120128T0600Z.120129T1630Z.NO/
907 PM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17 FEET AROUND MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS...WITH FLOODING 
  ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 
  ALSO FLOODS...AS WELL AS COOKS CREEK GOLF COURSE AND STATE
  ROUTE 762 IN NORTHERN PICKAWAY COUNTY.
  

$$

OHC131-145-281007-
/O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0200Z/
/PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T2000Z.NO/
907 PM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL MONDAY EVENING.
* AT 8 PM THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT STAGES NEAR 23 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-281006-
/O.EXT.KILN.FL.W.0006.000000T0000Z-120128T1827Z/
/ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T1227Z.NO/
907 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL SATURDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  BY SATURDAY MORNING.
* AT STAGES NEAR 13 FEET, FLOODING IS FOUND ON STATE ROUTE 93 JUST
  SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST 
  LOGAN...AND NEAR ROCKBRIDGE.
  

$$
601 
WGUS81 KILN 280910
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 AM EST SAT JAN 28 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  HOCKING RIVER AT ENTERPRISE

OHC061-280940-
/O.CAN.KILN.FL.W.0003.000000T0000Z-120129T2034Z/
/MIAO1.1.ER.120127T0239Z.120127T1500Z.120128T0726Z.NO/
410 AM EST SAT JAN 28 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* AT 3 AM THE STAGE WAS 15.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
  

$$

OHC073-280940-
/O.CAN.KILN.FL.W.0006.000000T0000Z-120128T1827Z/
/ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T0723Z.NO/
410 AM EST SAT JAN 28 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE HOCKING RIVER AT ENTERPRISE
* AT 3 AM THE STAGE WAS 11.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 12.0 FEET, THE RIVER COMES OUT OF ITS BANKS AND BEGINS 
  TO COVER THE FLOOD PLAIN AREA MAINLY NEAR ROCKBRIDGE...WITH LOW AREAS 
  NEAR ENTERPRISE ALSO AFFECTED.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jan 26, 7:19 PM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Jan 26, 7:19 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EST THU JAN 26 2012

.SYNOPSIS...
LOW PRESSURE CONTAINING COPIOUS MOISTURE WILL PASS ACROSS THE OHIO
VALLEY TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY.
A PAIR OF WEATHER DISTURBANCES TRAVELING THROUGH THE GREAT LAKES
WILL RESULT IN SOME SHOWERS ON SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LOW PRESSURE OVER WEST CENTRAL KY SHOULD TRACK NEAR THE I-71
CORRIDOR THIS EVENING INTO EARLY MORNING BASED ON LATEST RUC/HRRR
GUIDANCE. MODERATE TO LOCALLY HEAVY RAIN WILL THUS FALL IN THIS
CORRIDOR. WILL CONTINUE WITH THE FLOOD WATCH UNTIL MIDNIGHT. IT
MAY HAVE TO BE EXTENDED SLIGHTLY IN TIME FOR POINTS TO THE EAST.
FOG...LOCALLY DENSE IN SPOTS...HAS DEVELOPED IN THE MOIST AIRMASS
AND LIGHT TO CALM WIND FLOW ACRS THE TRI-STATE...WHITEWATER/MIAMI
VALLEYS AND CENTRAL OHIO. THIS SHOULD IMPROVE AFTER MIDNIGHT AS
SFC WIND FLOW PICKS UP BEHIND DEPARTING LOW. WILL CONTINUE TO
HIGHLIGHT THE FOG THREAT IN A SPS. MODELS CONTINUE TO ADVERTISE A
DEFORMATION AREA OF PCPN ROTATING THROUGH THE REGION LATE TONIGHT
INTO FRIDAY MORNING IN ASSOCIATION WITH A COLD FRONT AND MID LVL
TROF. 18Z NAM-WRF HAS BACKED OFF ON THE TRANSITION TIME FROM RAIN
TO SNOW WHICH IS CRITICAL IN TERMS OF HOW MUCH SNOW WILL FALL.
HAVE TRIMMED BACK SNOW AMOUNTS SOME...NOW GOING AROUND AN INCH
ACRS WEST CENTRAL OHIO AND LESS THAN AN INCH FROM CARROLLTON...TO
CVG...TO ILN...TO CMH AND POINTS NW TO WEST CENTRAL OHIO.

TEMPERATURES OVERNIGHT WILL BE NON DIURNAL BUT SHOULD BOTTOM OUT
INTO THE LOWER 30S NW TO THE MID 30S FAR SE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
PCPN WILL BE EXITING THE REGION FRIDAY MORNING AS MID LVL TROF
PULLS AWAY. ANY LINGERING SNOW OR RAIN/SNOW MIX SHOULD COME TO AN
END BY AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS WILL BE A FEW TENTHS
OF AN INCH AT BEST. AM CONCERNED THAT POST FRONTAL LOW LEVEL
MOISTURE MAY BE SLOW TO CLEAR AND HAVE SIDED WITH A SLOWER
CLEARING TREND OF LOW LEVEL CLOUDS.

SURFACE HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY REGION
FRIDAY EVENING. THIS WILL BE BRIEF AS DIGGING S/WV ENERGY WILL
MOVE TOWARD THE GREAT LAKES BY SATURDAY MORNING AS THE HIGH
QUICKLY SLIDES TO THE EAST. S/WV WILL BE ASSOCIATED WITH AN
ATTENDANT COLD FRONT. RIGHT NOW...IT LOOKS LIKE THERE WILL BE
ENOUGH MOISTURE AND DYNAMICS FOR RAIN AND/OR SNOW SHOWERS ACRS THE
FORECAST AREA STARTING IN THE WEST TOWARD SUNRISE SATURDAY MORNING
AND ACROSS THE REMAINDER OF THE REGION FOR THE REMAINDER OF THE
MORNING. ATTM...A QUICK INCH OF SNOW MAY BE POSSIBLE FOR NRN
ZONES WITH A HALF INCH OR LESS ELSEWHERE. AIRMASS WILL QUICKLY DRY
OUT DURING SATURDAY AFTERNOON...RESULTING IN A CLEARING TREND.
TEMPERATURES WILL BE NON DIURNAL BUT SHOULD RANGE FROM THE MID TO
UPPER 30S.

A RIDGE OF HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR
SATURDAY EVENING AND WILL THEN MOVE QUICKLY OFF TO THE EAST
OVERNIGHT AS A DIGGING UPR TROF APPROACHES THE REGION FROM THE NW.
CLOUDS WILL BE ON THE INCREASE AS WELL AS A CHANCE OF SNOW SHOWERS
ENTERING THE NW ZONES TOWARD MORNING. HAVE CONTINUED WITH NON
DIURNAL TEMPERATURES WITH LOWS BOTTOMING OUT IN THE LOWER TO MID
20S SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SUNDAY WILL BEGIN WITH THE CWA NEAR THE BASE OF A RATHER LARGE UPPER
TROUGH...WITH A SURFACE TROUGH ALSO MOVING EAST THROUGH THE GREAT
LAKES. WILL CONTINUE A CHANCE OF SNOW...PRIMARILY IN THE NORTH...AS
THIS FEATURE PASSES. WITH THE DOME OF COLDEST AIR OVER THE REGION
FOR SUNDAY AND SUNDAY NIGHT...TEMPERATURES WILL BE AT THE COLDEST OF
THE ENTIRE EXTENDED FORECAST PERIOD.

AS THE TROUGHING TURNS TO RIDGING ALOFT...SURFACE HIGH PRESSURE WILL
MOVE INTO THE DEEP SOUTH ON MONDAY. THIS WILL ALLOW FOR LOW LEVEL
FLOW TO TURN SOUTHERLY...ALLOWING TEMPERATURES TO WARM UP ABOVE
CLIMATOLOGY YET AGAIN. ENERGY PUSHING IN FROM THE PACIFIC WILL SPUR
THE DEVELOPMENT OF THE NEXT WEATHER DISTURBANCE FOR THE REGION...AND
SIGNIFICANT DISCONTINUITIES REMAIN IN THE MODEL DEPICTIONS OF THIS
PART OF THE PATTERN. WHAT IS CERTAIN IS THAT EVENTUALLY...A SURFACE
LOW WILL DEVELOP AND MOVE ACROSS THE GREAT LAKES. THIS WILL PLACE
THE CWA WELL INTO THE WARM SECTOR...CAUSING PRECIPITATION WITH THIS
SYSTEM TO FALL SOLELY AS RAIN. DEPENDING ON THE MAGNITUDE OF THE
WARM AIR...THUNDER IS NOT OUT OF THE QUESTION...BUT THIS HAS NOT
BEEN EXPLICITLY FORECAST AS OF YET.

AT SOME POINT BETWEEN TUESDAY NIGHT AND WEDNESDAY NIGHT...A COLD
FRONT WILL CROSS THROUGH THE REGION. THE FOCUS FOR PRECIPITATION
WILL BE AHEAD OF THIS FRONT. AS MENTIONED...TIMING IS STILL IN
QUESTION WITH THIS SYSTEM. A HIGHER POP FORECAST WILL LIKELY BE
NEEDED FOR THIS TIME FRAME...ONCE THE DETAILS ARE A LITTLE MORE
CLEAR.

MODEL SOLUTIONS ARE HIGHLY DIVERGENT AFTER THE PASSAGE OF THIS
SYSTEM ON WEDNESDAY NIGHT...LEAVING LITTLE TO NO CONFIDENCE IN THE
FORECAST FOR THURSDAY AND BEYOND.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
LIFR OR VLIFR CIGS/VSBYS ARE WIDESPREAD OVER THE TAF SITES THIS
EVENING DUE TO THE AXIS OF THE LOW OVER THE REGION. CIRCULATION
IS STILL IN TN BUT WILL TRACK NORTHEAST ALONG THE AXIS THIS
EVENING. RAIN OVERSPREADING THE AREA WILL ACTUALLY IMPROVE CIGS
FOR A PERIOD...BUT THE HEAVY/STEADY NATURE OF IT WILL LIKELY
INTERACT WITH THE BR/FG IN PLACE AND KEEP VSBYS UNDER A MILE IN
MOST LOCATIONS EARLY TONIGHT. AXIS OF THE STEADY RAIN WILL BE MOST
PROMINENT ON THE NORTHWEST SIDE OF THE LOW...BUT ALL TAF SITES
WILL SEE IT OVERSPREAD THE AREA. OTHER THAN BEING ABLE TO TIME THE
ONSET DIFFERENCES BY AN HOUR OR THREE BETWEEN THE TAFS...THEIR
FORECASTS ARE QUITE SIMILAR.

EXPECT DAYBREAK TO SEE THE BACK EDGE OF THE RAIN CHANGE TO SNOW
FOR A PERIOD...POSSIBLY BEGINNING IN THE PREDAWN HOURS AND
PARTICULARLY OVER THE NORTHERN TAF SITES BEFORE SPREADING SOUTH
TOWARDS THE OHIO RIVER. GUSTY WINDS WILL ACCOMPANY THE CHANGEOVER
TO SNOW AND THEN MODERATE LATER IN THE MORNING. ANY GUSTS SHOULD
STAY UNDER 20KT BUT COULD MESS UP VSBYS IF THE FLURRIES AND BACK
EDGE OF ANY SNOW ARE STILL OCCURRING AT THIS TIME.

CIGS SHOULD LIFT DURING THE DAY AS THE COLD AIR SCOURS OUT THE
LOWEST FEW THOUSAND FEET OF THE ATMOSPHERE.

OUTLOOK...MVFR CIGS/VSBYS POSSIBLE IN SNOW ON SATURDAY AND AGAIN
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR OHZ055-056-063>065-
     070>074-077>082-088.
KY...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR KYZ089>100.
IN...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR INZ073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HATZOS
AVIATION...FRANKS
Hazardous weather outlook, Jan 26, 7:12 PM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EST THU JAN 26 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>054-060>062-280015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-
MONTGOMERY-GREENE-
712 PM EST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

RAIN WILL CHANGE TO SNOW OVERNIGHT AS COLDER AIR FILTERS INTO THE
REGION BEHIND A DEPARTING LOW PRESSURE SYSTEM. AN INCH OR LESS
OF SNOW ACCUMULATION WILL BE POSSIBLE...ESPECIALLY ON GRASSY
SURFACES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ055-056-063>065-070>074-077>082-088-
280015-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
712 PM EST THU JAN 26 2012

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 26, 4:41 PM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EST THU JAN 26 2012

INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>063-070>072-077-078-270200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE-
KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD
441 PM EST THU JAN 26 2012

...PATCHY DENSE FOG TO CONTINUE INTO THE EVENING...

AREAS OF FOG WILL CONTINUE INTO THE EVENING HOURS...GENERALLY NEAR
AND NORTHWEST OF INTERSTATE 71. THE LOWEST VISIBILITIES WILL BE
LOCATED IN THE WHITEWATER VALLEY OF INDIANA AND CENTRAL PORTIONS
OF THE MIAMI VALLEY OF OHIO.

VISIBILITIES OF LESS THAN ONE MILE WILL BE COMMON...WITH LOCALIZED
PATCHES OF DENSE FOG DROPPING THE VISIBILITY TO A QUARTER OF A MILE
OR LESS AT TIMES. AS WINDS INCREASE LATER THIS EVENING AND INTO
THE OVERNIGHT HOURS...VISIBILITIES SHOULD GRADUALLY IMPROVE.

MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING THIS EVENING.
ALLOW EXTRA TIME TO REACH YOUR DESTINATION. REMEMBER TO USE YOUR
LOW BEAM LIGHTS WHEN DRIVING THROUGH DENSE FOG.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 7:07 PM ESTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren2 hr
Jan 26, 8:19 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Darke, Greene, Hardin, Logan and 4 more6 hr
Jan 26, 8:50 PM ESTRiver Flood WarningILNPickaway3 days
Jan 26, 9:21 PM ESTAreal Flood WarningILNButler, Clermont, Clinton, Hamilton, Warren6 hr
Jan 26, 10:14 PM ESTAreal Flood WarningILNChampaign, Clark, Darke, Greene, Hardin, Logan and 4 more6 hr
Jan 26, 10:27 PM ESTAreal Flood AdvisoryILNAdams, Brown, Highland, Pike, Scioto6 hr
Jan 26, 10:33 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more6 hr
Jan 27, 1:22 AM ESTAreal Flood WarningILNDarke, Greene, Miami, Montgomery, Preble, Warren27 hr
Jan 27, 1:56 AM ESTRiver Flood AdvisoryILNDelaware, Franklin5 hr
Jan 27, 2:00 AM ESTRiver Flood WarningILNPike, Scioto3 days
Jan 27, 3:19 AM ESTRiver Flood AdvisoryILNLicking7 hr
Jan 27, 6:31 AM ESTRiver Flood WarningILNHocking22 hr

Nearby

River Flood Warnings in Ohio, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.